MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT
Model Number 26000004
Medical Device Problem Codes Break (1069); Noise, Audible (3273)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient visited the hospital on 12/11 because he heard a squeaking noise from his hip joint.The ceramic head was confirmed to be damaged by x-ray photography, so surgery was performed on (b)(6).In surgery.Damaged ceramic head and combined product afj cup (pha03618), delta head m (pha04404), ar15 degree long neck (pha01244) (used with front twist) was replaced.Additional information received on 12/28/2020 from hirohito nakayama: adding neck and insert lot numbers, also confirming revision facility.Japan-oc-000000092.

Brand Name
CERAMIC FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11186341
Report Number3010536692-2021-00017
Device Sequence Number703640
Product Code MRA
UDI-Device IdentifierM684260000041
UDI-PublicM684260000041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000004
Device Catalogue Number26000004
Device Lot Number1513628
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/28/2020
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date03/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR